# SDR SWIA201126933

- Difficulty date: July 26, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N603SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10248
- Aircraft time: 13,861 hours, 9,599 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED ON BOTH SIDES.  (C-CHECK)  REPLACED PER SRM.
